| Model Number |
DFT415 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that, during intraocular lens implantation surgery, the lens was scratched.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).